# SDR DJFA20120203001

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N709FL
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 8,735 hours, 5,269 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 6732030207
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MX FOUND THE LT INBD ELEVATOR HINGE CRACKED.  THE HINGE WAS REPLACED IAW DWG (EIDS) 6732030.
